# SDR AT9900027

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Dented
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULE INSPECTION AT AERO CORP, FL.  FOUND R-1 DOOR JAMMED, DENTED AND GOUGED AT STA 200 RT AT LONGERON 15R.  FABRICATED DOOR PAN SECTION AND SPLICES, HEAT TREATED PARTS, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 53-03 FIG 2 AND AIRTRAN RES NR 982244.
